# SDR Q2SA20111207001

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 6,409 hours, 848 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31618
- Part serial: 31133113
- Condition: Punctured
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM VHHH EICAS MESSAGED TIRE PRESSURE, CREW ON BOARD TERMINATED FLIGHT, DUMPED FUEL, RETURNED AND LANDED SAFELY BACK TO VHHH.  MAINTENANCE CREW ON GROUND INSPECTED MAIN WHEELS AND FOUND NR 12 WHEEL TIRE WITH ZERO PRESSURE DUE TO FOD TO TIRE TREAD CAUSED BY A SCREW.  REMOVED AND REPLACED NR 12 AND ADJACENT NR 11 WHEEL ASSEMBLIES IAW B-777F AMM 32-45-01.  CORRECTED TIRE PRESSURE, AND RESTORED AIRCRAFT TO NORMAL.
